MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0006L FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0006L FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L; KNEE FEMORAL COMPONENT
Catalog Number 02.12.0006L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 may 2024 lot 2003199: (b)(4) items manufactured and released on 30-jul-2020.Expiration date: 2025-07-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Other devices involved: gmk-sphere 02.07.1205l tibial tray fixed cemented size 5 l (k090988) lot 2005566: (b)(4) items manufactured and released on 09-oct-2020.Expiration date: 2025-09-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Gmk-sphere 02.12.0510fl tibial insert fixed sphere flex size 5/10 mm l (k121416) lot 2005765: (b)(4) items manufactured and released on 11-aug-2020.Expiration date: 2025-07-29.No anomalies found related to the problem.To date, all the items of the same lot have been sold with another similar reported event during the period of review.Gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot 2101550: (b)(4) items manufactured and released on 08-apr-2021.Expiration date: 2026-03-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
Knee revision surgery at abot 2 years and 8 months post primary due to infection.All devices revised successfully.

Brand Name
GMK-SPHERE 02.12.0006L FEMORAL COMPONENT SPHERE CEMENTED SIZE 6 L
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19389771
Report Number3005180920-2024-00343
Device Sequence Number6955600
Product Code JWH
UDI-Device Identifier07630030825873
UDI-Public07630030825873
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2025
Device Catalogue Number02.12.0006L
Device Lot Number2003199
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown